# SDR 9707339160

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8903E
- Make and model: Doug DC-9-14
- Aircraft serial: 45744
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latches
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND THAT TAILCONE DID NOT DROP WHEN RELEASE SYSTEM WAS ACTIVATED.  ALSO FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO ACTIVATE RELEASE SYSTEM.  ADJUSTED LATCHES.  OPERATIONAL CHECK OK.
